# SDR ABXA2023050878

- Difficulty date: July 29, 2022
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 94,701 hours, 35,017 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 143T82041
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT  CHECK AT AIRBORNE (TAMPA), CORROSION WAS FOUND ON THE FORWARD CARGO DOOR LOWER SILL UPPER OUTER CHORD(143T8204-1). THE 2 AREAS OF CORROSION ARE LOCATED AT STA 566 AND STA 610. AREA 1 AT STA 566- ORIGINAL MATERIAL .200 INCH, MATERIAL LOSS OF .059 INCH, MIN REMAINING THICKNESS .141 INCH. AREA 2 AT STA 610- ORIGINAL MATERIAL .200 INCH, MATERIAL LOSS OF .067 INCH, MIN REMAINING THICKNESS .133 INCH. CORROSION WAS REMOVED BY BLENDING PER 767-300 SRM 51-10-02 AND THE LOSS OF MATERIAL WAS FOUND TO BE OUT OF ALLOWABLE LIMITS PER 767-300 SRM 53-00-15. THIS REA PROVIDES PERMANENT REPAIR INSTRUCTIONS FOR THE NOTED CONDITION AS APPROVED BY FVCI 8110-3. VENDOR DID NOT REPORT REPAIR TO ABX AIR. THIS WAS DICOVERED BY AN FAA AUDIT OF THE VENDOR
